Universally finitary symbolic extensions

Volume 206 / 2009

Jacek Serafin Fundamenta Mathematicae 206 (2009), 281-285 MSC: 37A35, 37B10, 37B40. DOI: 10.4064/fm206-0-16

Abstract

We prove that by considering a finitary (almost continuous) symbolic extension of a topological dynamical system instead of a continuous extension, one cannot achieve any drop of the entropy of the extension.

Authors

  • Jacek SerafinInstitute of Mathematics and Computer Science
    Wrocław University of Technology
    Wybrzeże Wyspiańskiego 27
    50-370 Wrocław, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image